# SDR CALA2011050200333

- Difficulty date: May 2, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 32525
- Aircraft time: 20,078 hours, 5,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-3 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED R-3 DOOR EMERGENCY EXIT LIGHT BULB, OPS CHECK GOOD.
